# SDR HNAA2010082600191

- Difficulty date: July 20, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 48,044 hours, 53,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER RT ICE SHIELD, REMOVED SCULPTURED DOUBLER AND REPLACE WITH NON-SCULPTURED DOUBLER AT NEXT C-CHECK.
